Treat Diarrhea In Children?

Illustration of Treat Diarrhea In Children?
Illustration: Treat Diarrhea In Children? i1.wp.com

Night wants to ask. Yesterday my child had diarrhea and was taken to the hospital. The diarrhea is already thick, but how come it’s still 4 chapters a day, ok? Is that normal r n Thank you

1 Answer:

Hi Ira,

Thank you for asking HealthReplies.com.

Diarrhea in children has many possible causes. If the diarrhea that occurs is not too massive (more than 5 - 10 times a day) and there are no signs of dehydration, in general, doctors will not immediately give children anti-diarrheal drugs to block the diarrhea. This is because administering anti-diarrheal drugs without clear medical indications can make children experience discomfort in their stomachs, such as bloating, giddiness, chills, and so on. It could also, this condition leads to vomiting which of course makes the child even weaker. Therefore, it is very natural that after undergoing treatment, the frequency of your child's bowel movements is still quite frequent.

It needs to be identified first, what exactly causes diarrhea in your child? How old is she now? What does he eat and drink? How is the doctor diagnosed? And, what treatments have been given by the doctor?

Some conditions that can cause diarrhea in children include:

Gastrointestinal infections, for example due to viruses, parasites, or bacteria Malabsorption or food intolerance Irritable bowel syndrome Inflammation of the intestines, etc. As long as your baby's bowel movements are showing improvement from the diarrhea he had previously experienced, then the possibility that your child's current condition is still normal as part of the healing process. You can give your child the medicine according to the doctor's instructions while giving him lots of drinks, eating soft-textured foods little but often, and letting him rest a lot. Do not get children to snack carelessly and consume foods with unclear hygiene. Also limit the provision of instant foods, preservatives, and those that are too spicy. Get your children into the habit of being diligent in maintaining personal hygiene and the surrounding environment, including by washing their hands and covering food so they don't get infested by flies.

If the frequency of defecating remains more than 3 times a day after 3 days of taking the drug, or other complaints arise, such as vomiting, abdominal pain, weakness, or signs of dehydration (the child is very thirsty, dry mouth, the test pinches the skin again slowly, defecates a little bit), you should not hesitate to check your child back to the doctor for further treatment. Avoid giving anti-diarrhea drugs carelessly without the supervision of a doctor.

Hope this helps ..

dr. Nadia Nurotul Fuadah

: by

Related Question

The Cause Is Often Dizzy, Tired Quickly, Tingling And No Appetite?

The Cause Is Often Dizzy, Tired Quickly, Tingling And No Appetite?

(1 year ago)

Tonight, I Desi I want to ask a housewife for several weeks my head is often dizzy, tired quickly, often tingling and no appetite. I have checked kn to the doctor but there is no c... Read more

Diarrhea Accompanied By A Bitter Tongue And Nausea?

Diarrhea Accompanied By A Bitter Tongue And Nausea?

(7 months ago)

Morning, I want to ask. It’s been 3 days since Thursday, my stomach is nauseous with excruciating pain. Every day I can CHAPTER 5-6x (loose stools). My tongue felt sore accom... Read more

The Cause Of Pain That Feels From The Neck To The Waist

The Cause Of Pain That Feels From The Neck To The Waist

(1 year ago)

Good morning dock. I have spinal pain from the neck to the waist, but if my neck looks up, it will feel more painful. The illness has been going on for months. What do you have to ... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *